Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


Block Convergence of Series in Topological Vector Spaces

PP: 61-69
S. Loganathan, C. Ganesa Moorthy,
A block convergence of a series is the convergence of a subsequence of the sequence of partial sums of the series. Generalized bases are studied in this article, based on this type of convergence.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved